MathSciNet Relay Station
MathSciNet bibliographic data
MR3353141 35B65 (35K90 35R60 60H30)
van Neerven, Jan; Veraar, Mark; Weis, Lutz Maximal $\gamma$-regularity. J. Evol. Equ. 15 (2015), no. 2, 361–402.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement